# SDR USAA2015011500008

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 40,252 hours, 24,288 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 41,785 hours, 20,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565BQEC319
- Part serial: 779663
- Condition: Power Loss
- Location: Nr 2
- Part time: 41,785 hours, 20,216 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  WHEN CLEARED FOR TO POWER WAS APPLIED TO 50% NI NR 2 ENG WAS SLOW & SLUGGISH TO SPOOL, NEVER REACHING 50% WITHIN 4 - 5 SECONDS IF NR 1 ENG PULLED OF RUNWAY TRIED AGAIN & ENG 2 WAS STILL SLOW.  TROUBLE SHOT IAW TSM TASK 71-00-00-810-807-A.  PERFORMED ACCEL CHECK IAW AMM TASK 71-00-00-710-025-A.  CHECK WELL WITHIN LIMITS AT 3 SECONDS SET FORTH IAW 4-A 7 MAX 7.5 SEC.  REVIEWED FINDINGS WITH MOC NO 30 DAY HISTORY. NO FURTHER MX ACTION WARRANTED AT THIS TIME.  ACFT OK FOR SERVICE.
